CureZone   Log On   Join
 

Can nascent iodine cause hyperactive thyroid? by #202923 ..... Iodine Supplementation Problems

Date:   12/13/2018 12:17:49 AM ( 30 months ago ago)
Hits:   686
URL:   https://www.curezone.org/forums/fm.asp?i=2418851

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I've been taking 3 drops of nascent Iodine everyday for the last 2 yrs or more. Over thanksgiving I started losing a bunch of weight, shaking and very weak in the legs. I stopped taking the Iodine appx 2 weeks ago but bloodwork from this past monday showed thyroid levels were out of wack and the doctor wants me to get a scan to rule out nodules etc. I'm thinking I just built up a bit too much iodine. Do you think i will return to normal over time or should I be worried?
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=2418851